# SDR CLC2006F00002

- Difficulty date: April 7, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N306FV
- Make and model: Doug DC-10-30F
- Aircraft serial: 47889
- Engine: Ge CF650C2
- System (JASC): 2612 · Fire Detection
- Part: Duct
- Part number: 9178M65G01
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: J, A, E, F

## Discrepancy

ON CLIMB OUT- NR 1 ENGINE FIRE DETECTOR ILLUMINATED.  RETURNED TO DEPARTURE AIRPORT.  INSPECTION OF AREA (ENGINE) FOUND BLOWN DUCT.  REPLACED ENGINE.  (K)
